# SDR SWAA2025072489394

- Difficulty date: July 9, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FORWARD BULKHEAD PANEL 121LW LT UPPER CORNER BENT & DELAMINATED.   REPLACED ON SHELF IAW SRM 51-10-02-0G-0 STEP 9.   REMOVED AND REPLACED IAW SRM 51-10-02-0G-0-A00248.
